Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Simvastatin, Amlodipine, Alor-con, Finasteride And Quinapril Cause Phosphate Level Fluctuation?

Can the combination of simvastatin, amlodipine, klor-con, finasteride and quinapril cause an increase int alkaline phosphatase levels? And, if the alkaline phosphatase level is recorded at 142 (which I know is high) is an indication of a serious problem?
Fri, 14 Feb 2014
Report Abuse
  User's Response
HI
Thank for asking to CHM
Simvastin, Amlodipin, and other drugs that you have asked does not cause, any thing with alkaline phosphate, if the level of the alkaline phosphate turns high then this is indication of liver pathology, but other associate complaints and parameters are important, hope this information helps you have nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Alkaline phosphatase


Loading Online Doctors....
Can Simvastatin, Amlodipine, Alor-con, Finasteride And Quinapril Cause Phosphate Level Fluctuation?

HI Thank for asking to CHM Simvastin, Amlodipin, and other drugs that you have asked does not cause, any thing with alkaline phosphate, if the level of the alkaline phosphate turns high then this is indication of liver pathology, but other associate complaints and parameters are important, hope this information helps you have nice day.